# SDR ASAA2013030394059

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 47,251 hours, 26,465 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Camshaft
- Part number: 69264692
- Condition: Out Of Adjust
- Location: R2 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDOW WILL NOT CLOSE IN THE LOCKED POSITION.  ADJUSTED LOWER CAM ASSY AND CAMSHAFT ASSY FOR CORRECT ENGAGEMENT IN REF TO MM 56-12-11, PAR G, SECTION 4. VERIFIED CORRECT HANDLE FORCE AND LOCK POSITION, OPS CHECK GOOD, M/M 56-12-11.
